Showing 11 of 11 comments.
Thanks, great inspirational poem!
I also had a seizure while coming of neuroleptics, very scary. I’m glad to hear that your full health eventually returned.
It took me many years to fully accept how dreadful the mental health and pharmacy system really is. The truth is quite disturbing.
Someone Else, Thanks for spelling it out so clearly. The system puts so much strain on patients that to survive it one has to embrace the higher power.
I cannot understand how the doctors and government have not responded to the problem of supersensitivity psychosis as it is causing alot of trouble and expense for individuals and society in general.
If your daughter has been on neuroleptics for quite a while she may need a few years to taper off and with alot of your loving and patient support. It would be easier if you also have a sympathetic and caring helper.
I believe that clozapine washes out of the body very quickly so the reactions to the taper may occur quite fast.
I have read so many books and websites now, but I did read more recently Joanna Moncrieffs “Bitterest Pill” and I found it helpful in understanding neuroleptics better.
Your most welcome!
Thanks and Happy New Year. Wishing you the best with your health.
And good luck to you as well. I really don’t know what the malaria did to me but I am sure of the iatrogenic issues.
That is so impressive that you managed the long taper! I have heard that it can take years for people to get off neuroleptics. Thanks for the advice re intuition.
Yes there are so many different ways and hopefully we can travel with amazing and supportive partners!